LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Side effect? Need help! Mepron, ceftin and clindamycin

 - UBBFriend: Email this page to someone!    
Author Topic: Side effect? Need help! Mepron, ceftin and clindamycin
takethat89
Member
Member # 45625

Icon 11 posted      Profile for takethat89     Send New Private Message       Edit/Delete Post   Reply With Quote 
I don’t want to keep freaking out, but I feel really concerned. I have been on:

Clindaymycin for about 8 weeks
Ceftin for about two
Mepron for about 5

I was ok until I added in Bactrim and had severe nausea 24/7 and low grade fevers constantly on and off every day. I also had no appetite and the thought of any food made me gag.

I have had this fever feeling before when not treating with antibiotics and still don’t know what it is. I have been sick for about 4 years and these only started in the past year or so, but they had gone away, until I added in Bactrim.

Per my doctor I stopped the Bactrim for 3 days to see If I felt any different, and the nausea and no hunger feeling went away, but the fevers have persisted.

I feel tired, off balance, have head pressure, and burn up on and off, and I’m concerned these are side effects.

About 5 days after starting Bactrim I had sores on the side of my tongue also. The Bactrim has been stopped, but I still feel super unwell, minus the nausea.

How do you know if it is a side effect or a Herx? My symptoms are all side effects or every med I’m on.

I’ve upped my detox too.

Posts: 53 | From Texas | Registered: Apr 2015  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Info on Bactrim side effects:

https://www.medpagetoday.com/primarycare/preventivecare/28976

https://www.rxlist.com/bactrim-side-effects-drug-center.htm

It really is difficult to know what is causing what.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94228 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
Sammi
Frequent Contributor (1K+ posts)
Member # 110

Icon 1 posted      Profile for Sammi     Send New Private Message       Edit/Delete Post   Reply With Quote 
To me your symptoms sound like Babesia herx.

From what I understand, for Mepron to work properly it needs to be taken with Zithromax or Biaxin. Please talk to your doctor about this.

Hang in there.

Posts: 4677 | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
True, Sammi. Otherwise you will become resistant to the mepron.

Take tons of probiotics too!!

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 94228 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.